Solenoidal Automorphisms with Specifications.

N. Aoki; M. Dateyama; M. Komuro

Monatshefte für Mathematik (1982)

  • Volume: 93, page 79-110
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Aoki, N., Dateyama, M., and Komuro, M.. "Solenoidal Automorphisms with Specifications.." Monatshefte für Mathematik 93 (1982): 79-110. <>.

author = {Aoki, N., Dateyama, M., Komuro, M.},
journal = {Monatshefte für Mathematik},
keywords = {solenoidal automorphism; Markov partition; expansive homeomorphism},
pages = {79-110},
title = {Solenoidal Automorphisms with Specifications.},
url = {},
volume = {93},
year = {1982},

AU - Aoki, N.
AU - Dateyama, M.
AU - Komuro, M.
TI - Solenoidal Automorphisms with Specifications.
JO - Monatshefte für Mathematik
PY - 1982
VL - 93
SP - 79
EP - 110
KW - solenoidal automorphism; Markov partition; expansive homeomorphism
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.